MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL CH SKYLINE ANTERIOR CERVICAL PLATE SYSTEM ONE LEVEL PLATE 16MM; APPLIANCE, FIXATION, SPINAL INTERVERTEBRAL BODY

MEDOS INTERNATIONAL SàRL CH SKYLINE ANTERIOR CERVICAL PLATE SYSTEM ONE LEVEL PLATE 16MM; APPLIANCE, FIXATION, SPINAL INTERVERTEBRAL BODY
Model Number 186801016
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/22/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complainant part is expected to be returned for manufacturer review/investigation, but has yet to be received.The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from (b)(6) reports an event as follows: it was reported that on (b)(6) 2021 during the final tightening of the camloc of the plate, the upper right camloc screw hole went defective.The surgeon first turned the camloc to the left (counterclockwise) to lock it.The specified screwdriver did not show any defect after inspection.This report is for one (1) skyline anterior cervical plate system one level plate 16mm.This is report 1 of 1 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.The implant(s) was not returned, and the investigation will be completed based on the supplied image(s) located in pc's attachments section received through 27apr2021.The image(s) was reviewed, and the picture the top right cam lock broke and as described in the event description the surgeon turned the camlock counterclockwise to lock it, which is the incorrect technique to do so, as the technique guide cr18-20-001 states: rotate the cam tighteners clockwise and do not rotate the cam past 270°.Turning the lock counterclockwise may have led to breaking and in turn led to the screw hole to become defective and therefore the condition is confirmed due to surgical technique.As the implant(s) was not returned and as received, dimensional, material or drawing reviews are not applicable.A manufacturing record evaluation was performed and no issues were noted.There is no indication that a design or manufacturing issue contributed to the complaint as the circumstances during the time of the event are unknown.No new malfunctions were observed during this investigation (based on the images) that may have contributed to the complaint condition.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Device history lot: the dhr of product code: 186801016.Lot : 267265.Was electronically reviewed and no non-conformances were observed during the manufacturing process.The product was released on: 09.01.2020 device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
SKYLINE ANTERIOR CERVICAL PLATE SYSTEM ONE LEVEL PLATE 16MM
Common Device Name
APPLIANCE, FIXATION, SPINAL INTERVERTEBRAL BODY
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL CH
chemin-blanc 38
le locle 02400
SZ  02400
MDR Report Key11855201
Report Number1526439-2021-01009
Device Sequence Number14498318
Product Code KWQ
UDI-Device Identifier10705034133560
UDI-Public10705034133560
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K052552
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number186801016
Device Catalogue Number186801016
Device Lot Number267265
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/22/2021
Supplement Date Received by Manufacturer07/21/2021
07/22/2021
Initial Report FDA Received Date05/20/2021
Supplement Report FDA Received Date07/21/2021
08/16/2021
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
COMPRESSOR; COMPRESSOR; SKY CAM TIGHTENER SHAFT; COMPRESSOR